# SDR R61A20110409

- Difficulty date: December 3, 2011
- Submitted: December 4, 2011
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 11,428 hours, 9,135 cycles
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Part number: 17068455007
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE FOUND SHAFT CORRODED ON R2 SERVICE DOOR HANDLE.  MAINTENANCE REMOVED AND REPLACED SHAFT ON R2 AFT SERVICE DOOR HANDLE IAW EMB 175 CMM 52-42-22.  AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
